Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Penile irritation inside foreskin, cracks, white creamish coating on penis head. Using neosporin, healed, recurring infection. History of diabetes. Treatment?

Hi Doctors, About 4 weeks ago I found irritation in my Penis in side the fore skin.Initally I thought it cud be cos of sweat but late on I sae cracks on the innerside of my foreskin and also that my foreskin wud not slide down when erect. ALong with this I noticed some whitish cream like formation on the head of my organ every morning inside the foreskin.I consulted a homeo doc but in vain .Then I visited my family doc and I was diagonosed of having Diabetes for last 2/3 months.My doc prescribed me Neosporin cream to apply twice daily .With that for about 8 days the cracks healed and i felt I was releaved but on 9th day again I found thick off white cream like deposit on the inside of my foreskin foirst I tries to clean it with water but it didnot come off ,I thought it was a kind of puss formation inside the skin but later on it got removed to a great extent and the head of my organ developed patches of red color and that portion became very sensitive even the touch of my finger shook me .Again I visited my doc and showed it to him he said it was an infection and prescribed my few med like Mondeslor ,Levomac 750 and soframycin cream. What do you feel has happened to me and how serious it is?????? Please let me know whats happening to me.I am very keen about cleanliness of my body and my surrounding. Thanx
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  6121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Friend after analysing your symptoms i can make that you are suffering from Penile Candidiasis.A penile yeast infection that attacks the skin of the penis is caused by the fungus Candida.Practicing anal or sex with a woman who is already affected with vaginal yeast infection is one of the most common causes of penile yeast infection. Even prolonged use of antibiotics or using contraceptives (condoms) that are lubricated with nonoxynol-9 can cause genital yeast infection.Men suffering from diabetes are also susceptible to penile candidiasis. Diabetics have abnormally high blood sugar levels, which is conducive for proliferation of candida. Although, antibiotics help to get rid of the infection, they also destroy the good bacteria. As presence of good bacteria is crucial to keep candida population under control, destruction of beneficial bacteria triggers the onset of yeast infection.
So do undergo some investigations like swab culture,random and fasting blood glucose level,HIV testing.
For treatment part i will suggest you to apply antifungal cream thrice daily together with Nizoral or Diflucan to be taken orally.Avoid unnecessary antibiotics or steroid use.Check and get treated Diabetes,HIV.

Feel free to ask questions.
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor